# SDR VNAA2013022200011

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 21,976 hours, 22,272 cycles
- Engine: Ge CF343B1
- Engine time: 21,980 hours, 22,221 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE CAS MESSAGE IN FLIGHT.  LEFT ENGINE AT IDLE FOR REMAINDER OF FLIGHT AND OIL PRESSURE FLUCTUATING.  CREW DECLARED EMERGENCY AND LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT LEFT ENGINE, REMOVED AND REPLACED IDG (INTEGRATED DRIVE GENERATOR) CARBON SEAL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
